# SDR SWAA2022020869011

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 31,454 hours, 14,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH SIDE OVERWING EXT EMER LIGHT INOP ; / [01] RELAMPED INOP EMER LAMP PER AMM 33-51-04. OPS NORMAL
